# SDR DALA1503213253

- Difficulty date: May 14, 2013
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 46,678 hours, 20,928 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL APERTURE/WING ELEC BOND INSPECT, IDENTIFIED AS MAJOR IAW AA 5724-01007.
